# SDR WX0A070647

- Difficulty date: October 19, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365533
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBOARD ''P' DELAMINATED STA 160 TO STA 256 RBL 23 TO RBL 44.  FABRICATED NEW FLOOR PANEL 'P' IAW MD80 SRM 53-24-0 AND 53-05.
